# SDR AWXA200700731

- Difficulty date: June 13, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 64,813 hours, 40,197 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHX - PVR - EL - CREW REPORTED AFTER T/O, GEAR HANDLE RAISED UP.  ALL GEAR LIGHTS EXTINGUISHED EXCEPT RIGHT GEAR LIGHT.  RT GEAR RED LT REMAINED ILLUMINATE.  ACCOMPLISHED GEAR LIGHT DISAGREEMENT CHECKLIST GOT 3 GREEN, NO RED LIGHTS.  CREW DECLARED AN EMERGENCY AND RETURNED TO PHX.  THE LANDING WAS UNEVENTFUL.  THE CREW TAXIED TO THE GATE.  MX REPLACED UPLOCK SENSOR S74 IAW M/M 32-61-21-4 AND CK'D SENSOR CLEARANCE PER 32-61-21-5. (.189 INCH).  MX PERFORMED L/GEAR POSITION INDICATING AND WARNING SYSTEM TEST IAW 32-61-00-5.  OPS CHECK WAS GOOD.  THE A/C WAS RETURNED TO SERVICE.
